# SDR DALA2022072505115

- Difficulty date: July 20, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 94,550 hours, 42,635 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS: 2R. CORRECTIVE ACTION: REPOSITIONED DOOR LINER. INDICATOR EXTENDS AND RETRACTS FREELY. (2329454)
